# SDR ASAA2023072144172

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N967AK
- Make and model: Boeing 737-9
- Aircraft serial: 67419
- Aircraft time: 687 hours, 199 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND LATCH FAULT BLEED FAMV RVDT L. GROUNDED - YES. C/W FIM FAULT ISOLATIONREF FIM 36-12-00-810-803, STEP A, B FAULT CLEAREDNO OTHER DEFECT NOTED.
